I'm a 48yr old female who started taking Belviq 2x a day- 2 weeks ago. I was placed on it due to BMI over 30, high b/p, and high tryglicerides. I already use my fitness pal, and workout 5 times a week for the past 3 years, and only have gained weight. All other labs I have had come back totally normal. The side effects for this med are as they listed-headache, nausea, weird dreams, and fatigue-they are recedeing though. HOWEVER, I have seen no movement on the scale. I didn't know if others experienced this, or if I am going to be in the few that this med. does not work? How long does it take?
Ok. Now it's on week 3, and only 2 pounds. I've not exercised as much as I should because I've been overly flaring with my fibromyalgia, and unable too take tramadol because of interaction.
SO... anyone have it kick in waiting this long? Anybody?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2018 • 3 answers
Updated 17 Mar 2016 • 1 answer
Updated 30 Apr 2017 • 2 answers
Updated 15 Mar 2018 • 1 answer
Posted 13 Jun 2018 • 0 answers